# SDR FDEA201909272357

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 97,112 hours, 30,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN ENTRY DOOR WILL NOT ARM   FOUND LANYARD CORD STUCK IN GIRT BAR, PROPERLY  STOWED LANYARD CORD . DOOR ARM LIGHT OPS CHECKED  NORMAL PER AMM 52-71-00-5
